# SDR DXTA200702151

- Difficulty date: April 27, 2007
- Submitted: April 28, 2007
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 5,158 hours, 3,051 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

EICAS MESSAGES, YAW DAMPER OFF LOWER,  YAW DAMPER NOT CENTERED.  (MACH TRIM OFF) ILLUMINATED DURING THE TAKEOFF ROLL AFTER 40 KTS.  [SUP 05-03-07]  PERFORMED PITOT/STATIC LEAK CHECK AND FOUND NR 2 MADC PITOT FLEX LINE LEAKING. REPAIRED LINE IN ACCORDANCE WITH FAR 91.411 PART 43 APPENDICES E AND F AND CITATION 750 MM CH 34-11-08. PERFORMED LEAK CHECK AND FOUND TO BE OK. EICAS MESSAGES NO LONGER DISPLAYED AT 40 KTS.
